# SDR CA080124001

- Difficulty date: January 23, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Faulty
- Location: Nr 2 Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR WOULD NOT RETRACT AFTER TAKEOFF, RETURN TO FIELD. CREW ELECTED TO RETURN BASE. MAINTENANCE FOUND THE NLG NR 2 WOW HARNESS TO BE AT FAULT.  NEW HARNESS INSTALLED, AIRCRAFT RETURNED TO SERVICE. (TC NR 20080124001)
